# SDR ASOA2016060615002

- Difficulty date: June 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL HAS CORROSION DAMAGE, FS581-FS661.0+32, LBL9.  SEAT TRACK OUT OF LIMITS IAW SRM 53-31-49-101-001 A02.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343 REV M.  REMOVED & INSTALLED SEAT RAIL IAW AMM 53-00-49-000-801 A07, 53-00-49-400-801 A07.
